# SDR SWAA2017072515232

- Difficulty date: July 21, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 15,389 hours, 6,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERHEAD BIN BULLNOSE EMERGENCY LIGHT LENS CRACKED BETWEEN ROWS 6 TO 10.     R & R THE LENS IAW SIP.
